stability of Wright- convexity — 1 articles found.

On approximately Jensen-convex and Wright-convex functions

C. R. Math. Rep. Acad. Sci. Canada Vol. 23 (4) 2001, pp. 141–147
Vol.23 (4) 2001
K. Nikodem / Z. Páles Details
(Received: 2001-04-12 )
(Received: 2001-04-12 )

K. Nikodem / Z. Páles

Abstract/Résumé:

No abstract available but the full text pdf may be downloaded at the title link below.

Keywords: Jensen-convexity, Wright-convexity, convexity, e-Jensen-convexity, e-Wright-convexity, e-convexity, stability of Jensen-convexity, stability of Wright- convexity

AMS Subject Classification: Systems of functional equations and inequalities 39B72

PDF(click to download): On approximately Jensen-convex and Wright-convex functions

Full Text Pdfs only available for current year and preceding 5 blackout years when accessing from an IP address registered with a subscription. Historical archives earlier than the 5 year blackout window are open access.